# SDR SWIA2020090952330

- Difficulty date: August 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SILL HAS CORROSION AT APPROX FS 349.0, MARKED.  C-CHECK RO 9/5/2020.  BLENDED AND EVALUATED RT FLOOR SILL AT FS 349, OUT OF LIMITS REF CRJ700 SRM.  REPAIRED RT FLOOR SILL AT FS349, REF MHIRJ REO.  SKYCARD COMPLIED WITH.
